# SDR ORJA9523

- Difficulty date: March 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49931
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: 3937060501
- Condition: Broken
- Location: Lt Mlg
- Part time: 9,339 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT MLG RETRACT CYLINDER LOWER ATTACH LINK BOLT BROKEN.  OUTBOARD BOLT WAS OKAY DURING PREFLIGHT CHECK.  REPLACED LOWER RETRACTION LINK BOLT PER MM 32-00-00 LEFT GEAR.  (X)
